# SDR SWIA2024111510821

- Difficulty date: August 21, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR GUSSET AT FS310.0 STGR10R GOUGED AS MARKED (FILED CLOSED)REMOVED DAMAGED SERVICE DOOR GUSSET & INSTALLED NEW SERVICE DOOR GUSSET AT FS310.00 STGR 10R REF. DWG 601R38303 REV. AR & CRJ200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY.
